Translator Disclaimer
June 1961 A continuity property for adjoints of closed operators in Banach spaces, and its application to elliptic boundary value problems
Felix E. Browder
Duke Math. J. 28(2): 157-182 (June 1961). DOI: 10.1215/S0012-7094-61-02815-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 2 • June 1961
Back to Top